Hokkaido Mathematical Journal

On a new class of rigid Coxeter groups

Tetsuya HOSAKA

Full-text: Open access

Abstract

In this paper, we give a new class of rigid Coxeter groups, which is an extension of [9] and a result of D. Radcliffe in [10].

Article information

Source
Hokkaido Math. J., Volume 42, Number 2 (2013), 239-246.

Dates
First available in Project Euclid: 3 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1372859586

Digital Object Identifier
doi:10.14492/hokmj/1372859586

Mathematical Reviews number (MathSciNet)
MR3112457

Zentralblatt MATH identifier
1273.20035

Subjects
Primary: 20F65: Geometric group theory [See also 05C25, 20E08, 57Mxx] 20F55: Reflection and Coxeter groups [See also 22E40, 51F15]

Keywords
rigidity of Coxeter groups

Citation

HOSAKA, Tetsuya. On a new class of rigid Coxeter groups. Hokkaido Math. J. 42 (2013), no. 2, 239--246. doi:10.14492/hokmj/1372859586. https://projecteuclid.org/euclid.hokmj/1372859586


Export citation